# SDR CA991209006

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: 206062627003
- Condition: Sheared
- Location: Tach Generator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TACHOMETER/GENERATOR SHAFT SHEARED, CAUSING THE ENGINE OUT WARNING SYSTEM TO COME ON DURING THE TAKEOFF ROLL.
